MathSciNet Relay Station
MathSciNet bibliographic data
MR1753092 35L65 (35B25 35K15 35L60 35L67)
Serre, Denis Relaxations semi-linéaire et cinétique des systèmes de lois de conservation. (French) [Semilinear and kinetic relaxations of systems of conservation laws] Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000), no. 2, 169–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement